IJPAM: Volume 93, No. 1 (2014)


Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo 210-702, KOREA

Abstract. In this paper, we define $L$-join meet and $L$-meet join approximation operators as a generalization of fuzzy rough set in complete residuated lattices. We show that $L$-join meet and $L$-meet join approximation operators are induced by various $L$-fuzzy relations. We investigate relations between their operations and Alexandrov $L$-topologies.

Received: November 22, 2013

AMS Subject Classification: 03E72, 03G10, 06A15, 06F07

Key Words and Phrases: complete residuated lattices, $L$-join meet and $L$-meet join approximation operators, Alexandrov $L$-topologies

Download paper from here.

DOI: 10.12732/ijpam.v93i1.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 1
Pages: 95 - 107

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).